# SDR DHL2001803542

- Difficulty date: July 4, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL FLAP HINGE SUPPORT INNER FITTING AT XF 409 SHOWS 0500 IN LENGTH CRACK ON LOWER SURFACE.
